×

zbMATH — the first resource for mathematics

Ordinary differential equations with nonlinear boundary conditions. (English) Zbl 0326.34021

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avramescu, C.: Sisteme diferentiale cu conditii la limita generale. Bul. inst. Politehn. iasi 11, 35-42 (1965)
[2] Bebernes, J. W.; Wilhelmsen, R.: A technique for solving two-dimensional boundary value problems. SIAM J. Appl. math. 17, 1060-1064 (1969) · Zbl 0212.17703
[3] Bebernes, J. W.; Wilhemsen, R.: A general boundary value technique. J. differential equations 8, 404-415 (1970) · Zbl 0211.39904
[4] Bebernes, J. W.; Wilhelmsen, R.: A remark concerning a boundary value problem. J. differential equations 10, 389-391 (1971) · Zbl 0268.34026
[5] Bernfeld, S.; Lakshmikantham, V.: Existeàce of solutions of ordinary differential equations with generalized boundary conditons. Trans. amer. Math. soc. 184, 261-274 (1973) · Zbl 0276.34013
[6] Bernfeld, S.; Lakshmikantham, V.: An introduction to nonlinear boundary value problems. (1974) · Zbl 0286.34018
[7] Conti, R.: Recent trends in the theory of boundary value problems for ordinary differential equations. Boll. un. Mat. ital. 22, 135-178 (1967) · Zbl 0154.09101
[8] Erbe, L. H.: Nonlinear boundary value problems for second-order differential equations. J. differential equations 7, 459-472 (1970) · Zbl 0284.34017
[9] Gaines, R. E.; Mawhin, J.: Coincidence degree and nonlinear differential equations. Lecture notes in mathematics, 568 (1977) · Zbl 0339.47031
[10] Gudkov, V. V.; Lepin, Ya: The solvability of certain boundary-value problems for ordinary second-order differential equations. Differncial’nye uravnenija 7, 1779-1788 (1971)
[11] Gudkov, V. V.; Lepin, A. Ya: On necessary and sufficient conditions for the solvability of certain boundary value problems for a second-order ordinary differential equation. Dokl. akad. Nauk SSSR 210 (1973) · Zbl 0289.34022
[12] Hartman, P.: On boundary value problems for systems of ordinary nonlinear second-order differential equations. Trans. amer. Math. soc. 96, 493-509 (1960) · Zbl 0098.06101
[13] Hartman, P.: Ordinary differential equations. (1964) · Zbl 0125.32102
[14] Jackson, L. K.; Klaasen, G.: A variation of the topological method of wazewsky. SIAM J. Appl. math. 20, 124-130 (1971) · Zbl 0231.34007
[15] Krasnosel’skii, M. A.; Lifshitz, E. A.: Duality principles for boundary value problems for nonlinear systems. Soviet math. Dokl. 8, 1236-1239 (1967) · Zbl 0176.04902
[16] Mawhin, J.: Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces. J. differential equations 12, 610-636 (1972) · Zbl 0244.47049
[17] Mawhin, J.: A further invariance property of coincidence degree in convex spaces. Am. soc. Sci. bruxelles 87, 51-57 (1973) · Zbl 0252.47070
[18] Mawhin, J.: Nonlinear perturbations of Fredholm mappings in normed spaces and applications to differential equations. Univ. de brasilia, trabalho de matem., no. 61 (1974) · Zbl 0334.34007
[19] Mawhin, J.: Recent trends in nolinear boundary value problems. Proceedings VII intern. Conf. nonlinear oscillations (September 1975)
[20] Mazzone, S.: Un caso di unicita per problemi ai limiti non lineari reletivi ad equazioni differenziali del secondo ordine. Rend. soc. Sci. lettere napoli, 97-101 (1971)
[21] Muldowney, J. S.; Willett, D.: An elementary proof of the existence of solutions to second-order nonlinear boundary value problems. SIAM J. Math. anal. (1974) · Zbl 0285.34012
[22] Rouche, N.; Mawhin, J.: Equations differentielles ordinaires. (1973) · Zbl 0289.34001
[23] Schmitt, K.: Randwertaufgaben fur gewöhnliche differentialgleichungen. Proceed. streiermonk. Math. sympos. Graz (1973) · Zbl 0276.34012
[24] Stampacchia, G.: Sulle condizioni che determinano gli integrali dei, un sistemi di due equazioni differenziali ordinarie del primo ordine. Atti. accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 2, 411-418 (1947) · Zbl 0029.26101
[25] Stampacchia, G.: Sulle condizioni che determinano gli integrali dei sistemi di equazioni differenziali ordinarie del primo ordine. Giern. mat. Battaglini 77, 55-60 (1947) · Zbl 0029.26101
[26] Stampacchia, G.: Sopra una generalizzazione dei problemi ai limiti per i sistemi di equazioni differenziali ordinarie. Ric. mat. 3, 76-94 (1954) · Zbl 0056.31302
[27] Waltman, P.: Existence and uniqueness of solutions of boundary value problels for two-dimensional systems of nonlinear differential equations. Tran. amer. Math. soc. 153, 223-234 (1971) · Zbl 0228.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.